# SDR 96ZZZM1231

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - EMERGENCY EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED BATTERY PACK AND MAIN ENTRY DOOR EMERGENCY LIGHT PANEL.  SYSTEM OPERATIONS CHECK GOOD.  REFERENCE EIAA9618.
